MathSciNet Relay Station
MathSciNet bibliographic data
MR1371146 (96j:11119) 11M26 (11M06)
Yildirim, C. Yalçin A note on $\zeta''(s)$ and $\zeta'''(s)$. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2311–2314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement